# SDR SWAA2022030754415

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 51,885 hours, 30,473 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED. / R/R R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF AMM 53-31-31.
